Search - Archive ouverte HAL Access content directly

Filter your results

734 Results
Deposit type : Fulltext
Image document

Analysis of the Feshbach-Schur method for the planewave discretizations of Schrödinger operators

Geneviève Dusson , Israel Michael Sigal , Benjamin Stamm
Preprints, Working Papers, ... hal-02919770v1
Image document

Small perturbations for a Duffing-like evolution equation involving non-commuting operators

Marina Ghisi , Massimo Gobbino , Alain Haraux
Preprints, Working Papers, ... hal-02138463v1
Image document

A Stable Formulation of Resonant Maxwell's Equations in Cold Plasma

Martin Campos Pinto , Anouk Nicolopoulos , Bruno Després
Journal of Computational and Applied Mathematics, 2019, ⟨10.1016/⟩
Journal articles hal-01743546v3
Image document

Convergence of asymptotic costs for random Euclidean matching problems

Michael Goldman , Dario Trevisan
Probability and Mathematical Physics, In press
Journal articles hal-02932968v2
Image document

Carleman estimate and null controllability of a fourth order parabolic equation in dimension N ≥ 2

S Guerrero , Karim Kassab
Journal de Mathématiques Pures et Appliquées, 2019
Journal articles hal-03080970v1
Image document

Machine Learning design of Volume of Fluid schemes for compressible flows

Bruno Després , Hervé Jourdren
Journal of Computational Physics, 2020
Journal articles hal-02447631v2
Image document

Stability and convergence of second order backward differentiation schemes for parabolic Hamilton-Jacobi-Bellman equations

Olivier Bokanowski , Athena Picarelli , Christoph Reisinger
Numerische Mathematik, 2021, 148 (1), pp.187-222. ⟨10.1007/s00211-021-01202-x⟩
Journal articles hal-01628040v2
Image document


Joackim Bernier , Roberto Feola , Benoît Grébert , Felice Iandoli
Preprints, Working Papers, ... hal-02987274v1
Image document

Boundary layer formation in the quasigeostrophic model near nonperiodic rough coasts

Gabriela López Ruiz
Preprints, Working Papers, ... hal-03315713v1
Image document

Energy method for the Boltzmann equation of monatomic gaseous mixtures

Laurent Boudin , Bérénice Grec , Milana Pavić-Čolić , Srboljub Simić
Preprints, Working Papers, ... hal-03376932v1
Image document

Evolution of polygonal lines by the binormal flow

Valeria Banica , Luis Vega
Annals of PDE, 2020, 6, Paper No.6, 53pp
Journal articles hal-01842121v1
Image document

Nonlinear methods for model reduction

Andrea Bonito , Albert Cohen , Ronald Devore , Diane Guignard , Peter Jantsch et al.
ESAIM: Mathematical Modelling and Numerical Analysis, 2021, 55 (2), pp.507-531. ⟨10.1051/m2an/2020057⟩
Journal articles hal-03884662v1
Image document

Spiraling Asymptotic Profiles of Competition‐Diffusion Systems

Susanna Terracini , Gianmaria Verzini , Alessandro Zilio
Communications on Pure and Applied Mathematics, 2019, 72 (12), pp.2578-2620. ⟨10.1002/cpa.21823⟩
Journal articles hal-02340932v1
Image document

Mean Field Games and Applications: Numerical Aspects

Yves Achdou , Mathieu Laurière
Preprints, Working Papers, ... hal-02503419v1
Image document


Hajer Bahouri , Alaa Marachli , Galina Perelman
Journal of the European Mathematical Society, 2021, 23
Journal articles hal-01986581v1
Image document

Scattering structure and Landau damping for linearized Vlasov equations with inhomogeneous Boltzmannian states

Bruno Despres
Annales de l'Institut Henri Poincaré, 2019, pp.82 - 92
Journal articles hal-01985113v1
Image document

Quantitative inequality for the eigenvalue of a Schrödinger operator in the ball

Idriss Mazari
Journal of Differential Equations, 2020, 269, pp.10181 - 10238. ⟨10.1016/j.jde.2020.06.057⟩
Journal articles hal-03492174v1
Image document

Stability of a coupled wave-Klein-Gordon system with quadratic nonlinearities

Shijie Dong , Zoe Wyatt
J.Diff.Eq., 2020, 269 (9), pp.7470-7497. ⟨10.1016/j.jde.2020.05.019⟩
Journal articles hal-02283505v1
Image document

Solutions blowing up on any given compact set for the energy subcritical nonlinear wave equation

Thierry Cazenave , Yvan Martel , Lifeng Zhao
Journal of Differential Equations, 2020, ⟨10.1016/j.jde.2019.08.030⟩
Journal articles hal-01950804v1
Image document

On spatial Gevrey regularity for some strongly dissipative second order evolution equations

Mitsuharu Otani , Alain Haraux
Preprints, Working Papers, ... hal-02288788v2
Image document

Tamped functions: A rearrangement in dimension 1

Ludovic Godard-Cadillac
Nonlinear Analysis: Theory, Methods and Applications, 2021
Journal articles hal-02376892v1
Image document

An energy stable one-field monolithic arbitrary Lagrangian-Eulerian formulation for fluid-structure interaction

Yongxing Wang , Peter K Jimack , Mark A Walkley , Olivier Pironneau
Journal of Fluids and Structures, In press
Journal articles hal-02497455v1
Image document

Sharp ultimate velocity bounds for the general solution of some linear second order evolution equation with damping and bounded forcing

Marina Ghisi , Chiara Giraudo , Massimo Gobbino , Alain Haraux
Preprints, Working Papers, ... hal-02519290v1
Image document

A Posteriori Error Estimates for Biot System using Enriched Galerkin for Flow

Vivette Girault , Xueying Lu , Mary F Wheeler
Computer Methods in Applied Mechanics and Engineering, 2020, 369, pp.113185. ⟨10.1016/j.cma.2020.113185⟩
Journal articles hal-03013610v1
Image document

Modeling and numerical simulation of implantable cardiovascular devices

Ludovic Boilevin-Kayl
Numerical Analysis [math.NA]. Sorbonne Université, 2019. English. ⟨NNT : 2019SORUS039⟩
Theses tel-02217259v2
Image document

Optimisation of the total population size with respect to the initial condition for semilinear parabolic equations: Two-scale expansions and symmetrisations

Idriss Mazari , Grégoire Nadin , Ana Isis Toledo Marrero
Preprints, Working Papers, ... hal-03189056v1
Image document

Non-local variant of the Optimised Schwarz Method for arbitrary non-overlapping subdomain partitions

Xavier Claeys
ESAIM: Mathematical Modelling and Numerical Analysis, 2021, 55 (2), pp.429-448. ⟨10.1051/m2an/2020083⟩
Journal articles hal-03192760v1
Image document

Semilinear problems with right-hand sides singular at u = 0 which change sign

Juan Casado-Díaz , François Murat
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2019, 38 (3), pp.877-909. ⟨10.1016/j.anihpc.2020.09.001⟩
Journal articles hal-03196650v1
Image document

Deterministic mean field games with control on the acceleration and state constraints

Yves Achdou , Paola Mannucci , Claudio Marchi , Nicoletta Tchou
Preprints, Working Papers, ... hal-03198025v1
Image document

Observability of the heat equation, geometric constants in control theory, and a conjecture of Luc Miller

Camille Laurent , Matthieu Léautaud
Analysis & PDE, 2021, 14 (2), pp.355-423. ⟨10.2140/apde.2021.14.355⟩
Journal articles hal-03206393v1